Change of variables in a Lebesgue multiple integral and in an $A$-integral
Doklady Akademii Nauk, Tome 210 (1973) no. 1, pp. 30-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_1_a6,
author = {I. V. Orlov},
title = {Change of variables in a {Lebesgue} multiple integral and in an $A$-integral},
journal = {Doklady Akademii Nauk},
pages = {30--32},
year = {1973},
volume = {210},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_1_a6/}
}
I. V. Orlov. Change of variables in a Lebesgue multiple integral and in an $A$-integral. Doklady Akademii Nauk, Tome 210 (1973) no. 1, pp. 30-32. http://geodesic.mathdoc.fr/item/DAN_1973_210_1_a6/